# SDR GTIA2020090735346

- Difficulty date: September 5, 2020
- Submitted: September 7, 2020
- Operation: Air carrier
- Aircraft: N650NK
- Make and model: Airbus A320-232
- Aircraft serial: 7724
- Aircraft time: 10,665 hours, 4,800 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES REPORTED BY FLIGHT ATTENDANT TURNING ONTO FINAL APPROACH AFTER LONG MANAGED DESCENT.  PERFORMED FUME EVENT INSPECTION AS PER TSM 05-50-00-810-831-A, NO FAULTS NOTED AND NO FUMES WERE DETECTED AT THIS TIME.  BOTH PACLS TESTED AND INLETS INSPECTED, NO FAULTS NOTED.  PACK WORKING NORMALLY.  MOC NOTIFIED
